# SDR USAA2011081500029

- Difficulty date: August 1, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,132 hours, 39,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516302
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

178 BULKHEAD INSP - CRACK AT FUSELAGE FRAME OUTBOARD CHORD AT BS 188, WL 201, LBL 29.  REPAIRED FUSELAGE FRAME OUTBOARD CHORD AT BS 188, WL 201, LBL 29 IAW B737 SRM 53-00-07, REPAIR 11.
